Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in feet/legs AFTER heart atck
Sep 8, 2006

I have been HIV+ since 1991. I have been on and off meds over the years. I have been asymtomatic for years. Recently I had a heart attack. They operated and gave me 3 stints. Since the heart attack, I have had pain in my feet and legs (making it very difficult to walk). I suspected my heat medicines. The only heart medicine I am on now is Plavix. I have checked side effects and nothing is mentioned about fet and leg pain. ( i ahve been taking lexapro and ambien for years without any foot or leg pain.) The only new things was the eart attack and new med. Do you have any idea why I may have this pain? It is almost constant every day. Thanks for your help.

Response from Dr. Henry

You don't mention what is your HIV status and which HIV medications you are taking (a peripheral neuropathy starting in feet/legs can be caused by HIV or some HIV drugs)? Diabetes, vascular disease involving blood vessels in legs, and other conditions can cause pain in feet and legs so a thorough evaluation by your HIV specialist and or a neurologist is recommended. KH



Previous
Lamzid
Next
how does other illnesses relate to me and HIv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement